# SDR SWAA2022030727340

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 221GF; FWD LH CORNER CUTOUT IS CRACKED AND LOOSE. / REPAIRED FLOORBOARD PANEL (221 GF) FWD L/H CORNER CUT-OUT WITH REPAIR WET-LAY-UP I/A/W B737 SRM NER 53.00.50.2R.1 (3) A-M (REVG)
